# SDR UALA2010011900234

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 25,369 hours, 11,300 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE RED EMERGENCY LIGHT ON THE SIDE OF BULKHEAD AFT OF MAIN ENTRY DOOR 1L INOP.  FOUND CONNECTOR DISCONNECTED AT SIDEWALL, RECONNECTED EMERGENCY LIGHT OP CKS OK.
